# SDR 96UAL900107

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY EXIT LIGHTS INOPERATIVE AT LEFT OVERWING WINDOWS.  CLEANED CONNECTIONS, CHECKS OKAY.
